| Model Number |
N/A |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).D10: 110003453 item name g7 curved acet shell inserter lot # unknown.Multiple mdr reports were filed for this event, please see associated reports 0001825034 - 2024 - 00443.The device will not be returned for analysis as it¿s location is not known; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted h3 other text : device location is unknown.
Event or Problem Description
It was reported that the acetabular inserter would not unscrew from the shell.Upon further attempts to release the shell from the inserter, the ball head hex driver broke off the tip of the device.There was no patient impact, surgical delay or foreign retained body.There is no additional information at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4; g3; g6; h2; h6; h10.Visual examination of the returned product identified signs of use with the shell having scratches on the outer ring of the id and also has debris in the coating on the od of the shell.The provided pictures show the inserter handle still assembled to the shell.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
There is no update to the prior event description provided.